# SDR AALA20091229MIA08

- Difficulty date: December 29, 2009
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 40,587 hours, 5,031 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AT RIGHT NUMBER ONE DOOR INOPERATIVE.  REPLACED LAMP.
